# SDR SRAA970115

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65B01836330
- Condition: Cracked
- Location: R 1 Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW EXPERIENCED PRESSURIZATION LOSS ON FLIGHT 9201 FROM EIDW TO KMIA.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS PRESSURIZED ON DECK TO 1 POUND AND A .250 INCH SEPARATION WAS NOTICED REVEALING A 8.00 INCH CRACK ON R-1 DOOR FORWARD LOWER CORNER.  DOOR WAS REMOVED AND REPLACED IAW M.M. 52-11-01.  PRESSURIZATION CHECK WAS GOOD.
